# SDR UIEA200600088

- Difficulty date: April 25, 2006
- Submitted: May 23, 2006
- Operation: Air carrier
- Aircraft: N526MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 22337
- Aircraft time: 90,885 hours, 18,706 cycles
- Engine: Ge CF650E2
- Engine time: 75,478 hours, 13,696 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF650E2
- Part serial: 528348
- Condition: Failed
- Location: Nr 4
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, R, J
- Precautionary procedure: A

## Discrepancy

NORMAL TAKEOFF THRUST SET N1 100.1/OAT AND 03.*C WITH AUTOTHROTTLES ON AT 1500.  AGL JUST AFTER CLIMB, THRUST SET TO 102.5, NR 4 ENGINE EXPERIENCED A MASSIVE COMPRESSOR STALL AT 2800, MSL.   IMMEDIATELY REDUCED THRUST TO NR 4 ENGINE.  STALL CEASED AT THAT TIME.  IT WAS NOTED THAT NR 4 EGT WAS RAPIDLY CLIMBING IN THE CAUTION RANGE BUT RECOVERED WHEN THRUST WAS REDUCED TO IDLE.  KEPT NR 4 ENGINE AT IDLE RPM AND RETURNED TO AIR FIELD.  REMOVED AND REPLACED NR 4 ENGINE PER W/O 01-AA-45.  OPS CHECK OK PERFORMED TEST ON NR 4 AND CHECK OK.
